Ingredients for Advil Liqui-Gels 200 MG Ibuprofen Capsules, 40 CT

5.0
(1221)


How to get it




Ingredients

Active Ingredients: (In each Capsule) Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* - Pain Reliever/Fever Reducer. (Present as the Free Acid and Potassium Salt) *nonsteroidal anti-inflammatory drug

Inactive Ingredients: FD&C Green No. 3, Gelatin, Lecithin (Soybean), Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution Active Ingredients: (In each Capsule) Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* - Pain Reliever/Fever Reducer. (Present as the Free Acid and Potassium Salt) *nonsteroidal anti-inflammatory drug Inactive Ingredients: FD&C Green No. 3, Gelatin, Lecithin (Soybean), Medium-Chain Triglycerides, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitol Sorbitan Solution

Advil Liqui-Gels 200 MG Ibuprofen Capsules, 40 CT

5.0
(1221)